MathSciNet Relay Station
MathSciNet bibliographic data
MR523394 (80e:10020) 10B15
Voorhoeve, M.; Győry, K.; Tijdeman, R. On the Diophantine equation $1\sp{k}+2\sp{k}+\cdots +x\sp{k}+R(x)=y\sp{z}$. Acta Math. 143 (1979), no. 1-2, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement